CureZone   Log On   Join
Health is fading, Been on Humaworn for 2 1/2 weeks, please help!!!!
 
kayagirl Views: 4,646
Published: 15 years ago
 

Health is fading, Been on Humaworn for 2 1/2 weeks, please help!!!!


Hello, I started taking humaworm because my health has been fading, I am 26 and I feel like I'm 80, I have no energy to do anything and feel terrible all the time, I feel depressed, tired and nauseas most of the time, I can't remember the last time I felt good. I have gone to the doctor several times just to be told that there is nothing wrong with me, but I know there is definitely something wrong, I can't even have fun anymore and that is not like me!! Anyway, so I started taking humaworm hoping that it was my cure and parasites have been causing me all of these issues! I have now been on Humaworm for about 2 1/2 week and I don't feel any change, if anything I feel worse, I have a headache most of the time and I have no appetite, I have to force myself to eat! I can't take feeling like this anymore, I am not myself, I feel terrible! Can someone please help me??
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.313 sec, (1)